| Model Number |
AS480 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The china customer reported the last slide couldn't be stained.This was found after the run was completed.The field service engineer (fse) serviced the instrument and noted, "when rinsing from the probe, the water is dispensed by the probe and the wash head also dripped".The fse replaced the 3-way pinch valve and aspiration and dispense check valve which resolved this malfunction.The customer was able to complete staining manually.The instrument is fully operational, within specification, and ready for use.Diagnostics were not altered.There was no direct or indirect patient harm or user harm reported.
Additional Manufacturer Narrative
This malfunction may potentially impact staining performance.No erroneous staining result was reported by the customer in connection with this incident.No patient or user harm was indicated.Patient information has not been provided by the user.Initial reporter address:(b)(6).